# SDR IU6R2019031901

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 737
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Manifold
- Part number: 3935310
- Condition: Corroded
- Location: Zone 700
- Component: Anti-Skid Valve, Cranexxxxxxx
- Component part number: 39353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION – CORRODED SEALING SURFACES AND OTHER SURFACES OF THE ARTICLE. THIS INCLUDES THE MOUNTING FACE. PROBABLE CAUSE – LOCATION OF THE ARTICLE ON THE AIRCRAFT AND THE TYPE OF THE MATERIAL. RECOMMENDATION – MANUFACTURE WITH A DIFFERENT MATERIAL.
